MAUDE Adverse Event Report: MEDINOL LTD. X-SUIT NIR COVERED BILIARY METALLIC STENT; BILIARY, STENT

MEDINOL LTD. X-SUIT NIR COVERED BILIARY METALLIC STENT; BILIARY, STENT
Model Number 10 X 60 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet returned to the manufacturer.
 
Event or Problem Description
The stent was broken in half after it was deployed at the lower middle bile duct and the broken stent in side of the duodenum was fallen in the duodenum.The customer was deployed a new stent into the stent which remained into the bile duct.There was no injury to the patient.The condition of the patient is ok.
 
Additional Manufacturer Narrative
The complaint was initially submitted as involving medinol's 510(k) cleared biliary product, the x-suit nir biliary metallic stent (k150487).On january 10, 2018, the product arrived at medinol for investigation.The investigation revealed that the complaint product is in fact a different biliary product manufactured by medinol, the x-suit nir covered biliary metallic stent.The complaint xs102 was deleted, and a different complaint was opened in its place.The x-suit nir covered biliary metallic stent is not cleared by fda, and therefore is not commercially distributed in the us.As a result, medinol would like to retract the previous mdr, and inform fda that additional reports will not be provided.

Brand Name
X-SUIT NIR COVERED BILIARY METALLIC STENT
Common Device Name
BILIARY, STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7147244
Report Number3003084171-2017-00013
Device Sequence Number1013908
Product Code FGE
UDI-Device Identifier04953170270659
UDI-Public04953170270659
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10 X 60 MM
Device Catalogue NumberSME-210P-10060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer01/10/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1